# SDR 2001UALA01619

- Difficulty date: August 4, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 29,678 hours, 10,904 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

LEFT ENG VIB IND FLUCTUATES BETWEEN 1.0 & 1.5 IN CRUISE AT 350.  VIB FELT THROUGHOUT AIRCRAFT AND INCREASES INVERSELY WITH THROTTLE.  FOUND METAL IN THE TAILPIPE.
